MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead
Model Number 7840
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited a loss of capture on the presenting electrogram.Additionally, a lead safety switch occurred that resulted in high out of range pace impedance measurements.Technical services (ts) was consulted to review the system and found that the anomalies occurred while in bipolar mode.Ts recommended adjusting to a unipolar pace and bipolar sense which resolved the loss of capture with full sensing available.Ts noted that the health care professional was going to discuss further with the cardiologist and assess the chest x ray that was completed.No adverse patient effects were reported.This ra lead remains in service.

Brand Name
INGEVITY?+
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50946318
Report Number2124215-2026-51951
Device Sequence Number10429564
Product Code NVN
UDI-Device Identifier00802526604430
UDI-Public(01)00802526604430(17)261010
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7840
Device Catalogue Number7840
Device Lot Number1134581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale